Next Article in Journal
Investigation of High-Efficiency Iterative ILU Preconditioner Algorithm for Partial-Differential Equation Systems
Next Article in Special Issue
Block Cipher in the Ideal Cipher Model: A Dedicated Permutation Modeled as a Black-Box Public Random Permutation
Previous Article in Journal
Type II Topp–Leone Inverted Kumaraswamy Distribution with Statistical Inference and Applications
Previous Article in Special Issue
Algebraic Properties of the Block Cipher DESL

Order Article Reprints

Journal: Symmetry, 2019
Volume: 11
Number: 1460

Article: Randomness Analysis for the Generalized Self-Shrinking Sequences
Authors: by , , and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Shipment Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop